MAUDE Adverse Event Report: MEDIVATORS ECONOTRAP 2; POLYP COLLECTION BOTTLE

MEDIVATORS ECONOTRAP 2; POLYP COLLECTION BOTTLE
Model Number 100102
Medical Device Problem Code Filtration Problem (2941)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2016
Additional Manufacturer Narrative
This facility reported that they were losing polyp specimens when using the econotrap dual chamber polyp trap during endoscope procedures.There was limited information provided by the facility.Medivators has been in contact with this facility, yet it is unknown how exactly they are using the polyptrap.They have been sent replacements for the reported affected lot and they have not contacted us since.No product has been sent back for additional analysis.The loss of polyp specimens could potentially impact patient treatment in delay of diagnosis.There have been no reported patient illness or injury as a result.This complaint will continue to be monitored within medivators complaint system.
 
Event or Problem Description
It was reported that this facility was losing polyp specimens during endoscopy procedures.The loss of specimens could potentially impact the patient in delay of patient diagnosis.

Brand Name
ECONOTRAP 2
Common Device Name
POLYP COLLECTION BOTTLE
Manufacturer (Section D)
MEDIVATORS
3150 pollok dr
conroe TX 77303
MDR Report Key6122960
Report Number1651395-2016-00006
Device Sequence Number153732
Product Code KDQ
UDI-Device Identifier00677964054938
UDI-Public00677964054938
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Notification,Replace
Type of Report Initial
Report Date (Section B) 11/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number100102
Device Lot Number819152
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1